CSpace  > 系统科学研究所
stabilityofndimensionallinearsystemswithmultipledelaysandapplicationtosynchronization
Weihua Deng1; Jinhu Lu2; Changpin Li3
2006
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume19Pages:149
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47117
Collection系统科学研究所
Affiliation1.兰州大学
2.中国科学院数学与系统科学研究院
3.上海大学
Recommended Citation
GB/T 7714
Weihua Deng,Jinhu Lu,Changpin Li. stabilityofndimensionallinearsystemswithmultipledelaysandapplicationtosynchronization[J]. journalofsystemsscienceandcomplexity,2006,19:149.
APA Weihua Deng,Jinhu Lu,&Changpin Li.(2006).stabilityofndimensionallinearsystemswithmultipledelaysandapplicationtosynchronization.journalofsystemsscienceandcomplexity,19,149.
MLA Weihua Deng,et al."stabilityofndimensionallinearsystemswithmultipledelaysandapplicationtosynchronization".journalofsystemsscienceandcomplexity 19(2006):149.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Weihua Deng]'s Articles
[Jinhu Lu]'s Articles
[Changpin Li]'s Articles
Baidu academic
Similar articles in Baidu academic
[Weihua Deng]'s Articles
[Jinhu Lu]'s Articles
[Changpin Li]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Weihua Deng]'s Articles
[Jinhu Lu]'s Articles
[Changpin Li]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.